Status epilepticus following intravenous N-acetylcysteine therapy

E. Hershkovitz, Z. Shorer, A. Levitas, A. Tal

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

A previously healthy 2 1/4 -year-old girl developed status epilepticus followed by cortical blindness during intravenous N-acetylcysteine therapy for paracetamol ingestion. The child's vision was almost completely recovered during the 18 months follow-up period. We assume that the cortical blindness was a postictal sequela after prolonged seizure episode, most probably due to respiratory depression induced by N-acetylcysteine.

Original languageEnglish
Pages (from-to)1102-1104
Number of pages3
JournalIsrael Journal of Medical Sciences
Volume32
Issue number11
StatePublished - 1 Nov 1996
Externally publishedYes

Keywords

  • Cortical blindness
  • N-acetylcysteine
  • Paracetamol poisoning
  • Status epilepticus

ASJC Scopus subject areas

  • Bioengineering

Fingerprint

Dive into the research topics of 'Status epilepticus following intravenous N-acetylcysteine therapy'. Together they form a unique fingerprint.

Cite this